1.Jarnicki M., Nikolov N.
Behavior of the Carathéodory metric near strictly convex boundary points
Issue 40 (2002), pp. 7-12
Article (PDF 216K)
2.Nikolov N.
Entire curves in complements of Cartesian products in CN
Issue 40 (2002), pp. 13-14
Article (PDF 156K)
3.Baranowska A., Kamont Z.
Finite difference approximations for nonlinear first order partial differential equations
Issue 40 (2002), pp. 15-30
Article (PDF 270K)
4.Brzychczy S.
On the existence of solutions of nonlinear infinite systems of parabolic differential-functional equations
Issue 40 (2002), pp. 31-38
Article (PDF 208K)
5.Jędrzejowski M.
Alexander's capacity for intersections of ellipsoids in CN
Issue 40 (2002), pp. 39-44
Article (PDF 312K)
6.Orewczyk J.
Exponential stability of solutions of the Cauchy problem for a diffusion equation with absorption with a distribution initial condition
Issue 40 (2002), pp. 45-48
Article (PDF 193K)
7.Pudełko A.
Existence and uniqueness of solutions Cauchy problem for nonlinear infinite systems of parabolic differential-functional equations
Issue 40 (2002), pp. 49-56
Article (PDF 201K)
8.Radoń A.
First-order differential equations of the hyperbolic type
Issue 40 (2002), pp. 57-68
Article (PDF 231K)
9.Urabańska K.
The Dirichlet problem for a parabolic semilinear differential equation in an unbounded domain
Issue 40 (2002), pp. 69-81
Article (PDF 212K)
10.Jucha P.
The Wu metric in elementary Reinhardt domains
Issue 40 (2002), pp. 83-89
Article (PDF 212K)
11.Grelowski K.
Integral closure of C{X} in C[[X]] via the Puiseux theorem
Issue 40 (2002), pp. 91-93
Article (PDF 161K)
12.Kot P.
The Gleason problem for ...
Issue 40 (2002), pp. 95-112
Article (PDF 429K)
13.Kulczycki M.
Hadamard's inequality in inner product spaces
Issue 40 (2002), pp. 113-116
Article (PDF 161K)
14.Lu¶tyk M.
The Lie-algebraic discrete approximation scheme for evolution equations with Dirichlet/Neumann data
Issue 40 (2002), pp. 117-124
Article (PDF 209K)
15.Garay B.M., Garay J.
Total separation and asymptotic stability
Issue 40 (2002), pp. 125-136
Article (PDF 241K)
16.Jaroszewska J.
Iterated function systems with continuous place dependent probabilities
Issue 40 (2002), pp. 137-146
Article (PDF 232K)
17.Casciaro B.C., Konderak J.J.
Tensorial version of the calculus of variations
Issue 40 (2002), pp. 147-170
Article (PDF 336K)
18.Szenthe J.
On the set of homogeneous geodesics of a left-invariant metric
Issue 40 (2002), pp. 171-181
Article (PDF 211K)
19.Mormul P.
Superfixed positions in the geometry of Goursat flags
Issue 40 (2002), pp. 183-196
Article (PDF 275K)
20.Fedorchuk V.
On invariants of continuous subgroups of the generalized Poincaré group P(1,4)
Issue 40 (2002), pp. 197-205
Article (PDF 325K)
21.Hall G.S.
Symmetries in 4-dimensional Lorentz manifolds
Issue 40 (2002), pp. 207-214
Article (PDF 192K)
22.Balcerzak B., Kubarski J., Walas W.
Endomorphisms of the Lie algebroids TM x g up to homotopy
Issue 40 (2002), pp. 215-223
Article (PDF 380K)
23.Witowicz P.
Complex affine transversal bundles for surfaces in C4
Issue 40 (2002), pp. 225-244
Article (PDF 266K)
24.Kowalski O., Sekizawa M.
On Riemannian manifolds whose tangent sphere bundles can have nonnegative sectional curvature
Issue 40 (2002), pp. 245-256
Article (PDF 238K)

 Comments: Back to the HomepageBack to the Homepage